# SDR TWAA0017209

- Difficulty date: October 26, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN THE AFT CARGO COMPT FOUND AT STA 889, LBL 45, A WEB CRACKED UNDER CABIN FLOOR TRACK FLANGE BETWEEN TIE BOLT AND RIVET.  REPAIRED PER SRM 53-01, PAGE 9.  STOP DRILLED CRACK, FABRICATED, PAINTED AND INSTALLED DOUBLER.
